KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Beyond B-splines: exponential pseudo-splines and subdivision schemes reproducing exponential polynomials

TitleBeyond B-splines: exponential pseudo-splines and subdivision schemes reproducing exponential polynomials
Publication TypeJournal Article
Year of Publication2017
AuthorsConti, C, Cotronei, M, Romani, L
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination31-42
Date Published05/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsB-splines; Subdivision schemes; Exponential polynomials; Pseudo-splines; Approximation order.
URLhttp://drna.padovauniversitypress.it/2017/specialissue/6
DOI10.14658/pupj-drna-2017-Special_Issue-6